Jam packed with world-class learning, live patient demos and award winning food and entertainment.
- How to hire, train, and inspire a winning team.
- Implementing airway-friendly orthodontics into daily practice.
- How to place systems into your office to achieve consistent excellence.
- How to diagnose and treat the most challenging interdisciplinary cases.
- Learn the 6 elements in the diagnosis of gummy smiles.
- How to implement the Norris 20/26® system for optimal function and esthetics in all cases.
Learn new tips and tricks from
Dr. Robert “Tito” Norris’s team
Enjoy 1 on 1 interactment
Using The Norris System tools to place brackets on with ease
Discussing how The Norris 20/26® Bracket System was beneficial in previous cases.
There are rooms blocked off at the Embassy Suites Hotel San Antonio North Stone Oak in north central San Antonio (5615 Landmark Pkwy, San Antonio TX 78249). The hotel is a relaxing getaway close to the San Antonio International Airport and The Shops at La Cantera. Transportation will be provided each day to and from the hotel.
TWO DAY SCHEDULE
Schedule Subject To Modification
FRIDAY OCTOBER 20TH - DAY 1
6:30 – 7:15 Breakfast At hotel
7:15 – 7:35 Shuttle To Stone Oak Office
7:40 – 7:55 Ortho impressions for IDB activity
7:55 – 8:25 Opening remarks and introduction of 5 Touch Points
8:25 – 9:30 Achieving Balance in the Body. 5 minute break
9:35 – 9:50 How To Hire a Winning Team. 5 minute break
9:55 – 10:00 How to Maintain + Inspire a Winning Team
10:00 – 10:20 How to Train a Winning Team
10:20 – 10:30 Creating a Memorable New Patient Phone Call. 5 minute break
10:35 – 11:10 Making Disney Jealous
11:10 – 11:15 Closing the Deal
11:20 – 12:30 Lunch
12:30 – 1:00 Precision Indirect Bonding: Hands-On
1:15 – 3:30 Patient Mechanics. IDBs, MARPE, NP Exam
3:30 – 5:00 Value proposition of the Norris 20/26 System
5:00 – 9:00 Shuttle to dinner at Norris residence. Shuttle to hotel after dinner
SATURDAY OCTOBER 21ST - DAY 2
7:20 – 7:40 Shuttle to Dominion Office. Hot breakfast at the office.
8:00 – 9:20 Achieving Balance in the Body (cont.) then 5 minute break
9:30 – 10:00 Marketing Strategies then 5 minute break
10:05 – 10:45 Social Media Strategy then 5 minute break
11:00 – 12:00 Lunch
12:05 – 1:55 Airway Friendly Orthodontics. 10 minute Q+A
2:00 – 4:00 Pearl Jam: Advanced Tips, Tricks & Techniques. Active patient appts: IDB, MARPE, Laser, Buildups
5:00 – 6:00 Shuttle to Canyon Lake
6:00 – 9:30 Sunset dinner cruise on Das Boot. Shuttle to hotel
SUNDAY OCTOBER 22ND - DEPARTURES
Morning Departures To Airport
SPEAKERS & TOPICS
Simone Norris, MD
Achieving Balance In The Body
Dr. Robert “Tito” Norris
The Norris Experience, Using The Norris System and
Airway Friendly Orthodontics
Creating & Implementing A Targeted
Comprehensive Marketing Plan
Developing An Unforgettable
New Patient Phone Call
Make Disney Jealous:
The Memorable New Patient Process
Improving Bracket Accuracy With A Dependable IDB Method
Differentiating Your Practice With Spectacular Clinical Photos
As part of the Norris Experience, attendees will have the option to enroll in a comprehensive health evaluation with Dr. Simone Norris.
Know Your Risk – Special Offer
Are you at risk? As part of the Norris Experience, discover your current status for the presence of inflammation in the body and risk for cardiovascular disease, the leading cause of morbidity and mortality in the United States. Included are blood and urine tests through the prestigious Cleveland Heart Lab, measurement of your blood pressure, heart rate, pulseoximeter reading, and waist circumference. Dr. Simone Norris will send you a detailed explanation of your results, and will follow up with a 15 minute phone or Zoom call to discuss your results, answer any questions, and give you direction on the next steps to take.
Requirement: Fasting overnight from midnight Thursday. Lab work will be drawn first thing Friday morning. Water or black coffee is permitted prior to testing.
More information about Cleveland Heart Lab at: https://www.knowyourrisk.com/
Limited Spaces Available. Register Today.
Course Fees: $1200 for attendee